≡ ▼ LINKS
ABC Homeopathy Forum

 

 

Similar posts:

Always thinking of past girlfriend22Brain Fog, unclear thinking, confusion low mental energy capacity19Sir I m tensed and I m at the stage when I think.I have to do suicide5Selenium, I think? How to buy?2Think Watery Sperm, Premature Ejaculation4weaker penis,Masturbate 3-4 times in a day and think penis is getting small1healing head/thinking... pain can occur?5Kind attention Dear Dr. Kadwa, Earlier you had attended my case, but I accidently came across a piece of information, which I think was the real cause of my depleted physical condition2A woman who thinks that she never does any wrong4Please Dr. Deoshlok, Dr. Nawaz, Dr Mohla,i am thinking to suicide. Sufferring from nightfall from 12 years.1

 

The ABC Homeopathy Forum

Dr. do you think homeopathy can help me

Last year I used anabolic steroids ever since then my body is not working properly. My skin and hair are continually deteriating, all of my hair is dieing out throughout my body and falling out. My skin throughout my body is getting worse and worse. Im having troubles breathing. my face is starting to change in a negative way.. I have been to numerous doctors, hospitals they have run numerous tests on me and cant figure out how to fix this.. Do you think that homeopathy can help me or is strong enough to fix the damage i have done to my body. Thank you for any input.
 
  WilliamHolst on 2012-01-10
This is just a forum. Assume posts are not from medical professionals.
Is there any remedy i can take to help this. My homeopath presrcibed me Natmur mariaticum which i showed no results.
 
WilliamHolst 7 years ago
Should i keep trying with homeopathy
 
WilliamHolst 7 years ago
Obviously, U should keep holding on homeopathy. Which potency of Nat Mur u took before?

Describe r problem in more details from head to toe.

Why u used anabolic steroids?

What was the main ingredient of that?




Dr. Showrav
Bangladesh
 
Dr. Showrav 7 years ago
I recently took Nat Mur 30c. I took anabolic steroids last year for body building. They were testosterone injections. I noticed my hair starting to stand on end, and become really thin before falling out real easily. My skin has been deteriating real bad and my skin is inflamed. None of my wounds will heal i have scratches from playing with my cat from months and months ago. I will exercise and cannot sweat at all. My face is starting to deform my eyes are changing my face/looks are changing drastically every day. When i smoke now everything gets worse and i cant breathe properly like my body cannot handle anything since the steroids. My body reacts bad to everything i put into it from the food i eat, to drinks, to vitamins my body cannot handle anything. ive been checked into a hospital 3 times in the last 6 months ive been to over a hundred doctors in the past year no one can figure out what is wrong with me.
 
WilliamHolst 7 years ago
DO U HAVE ANY LOWER ABDOMEN ULTRASOUND REPORT? If have thn describe it and if not thn make one and describe or send a scanned copy at mail.If u have report of more than 3 month old thn pls make one new.

What is ur hormone level status now in blood?

Describe part by part in more details about changing ur organs and body parts,

Describe ur problems in details when eating and urinating, stooping.

U told u do not sweat by anything or by how much hard works u do, is it?

My profile have my email ID here. Send me some pictures of ur wounds and face, tongue, skin and total body at that mailing address.

Dr. Showrav
Bangladesh
 
Dr. Showrav 7 years ago
I have not had a lower abdomen ultrasound. My hormones have been checked multiple times in the last few months and they always come back within the normal range. When eating my face gets greasy, my hair gets greasy and skin in hair get worse condtion same thing if i were to smoke. Urinating and stooping seem normal. I have been running for about an hour still i do not sweat anymore. If i were to send pictures you would not be able to notice anything, only i can see the changes because i am looking in the mirror everyday. My own family says they cannot see much changes taking place.
 
WilliamHolst 7 years ago
Please take
1. Pitutory Gland-200 (200c) 6 pills once in a week
2. Graphitis-200 6 pills 2 times a day
3. Crab Apple 5 drops 2 times a day in spoonful water

Please give feedback after 15 days

R.P. Tamhankar
[message edited by shouse_nsk on Fri, 13 Jan 2012 03:44:16 GMT]
 
shouse_nsk 7 years ago
Thanks for your suggestion. where would i get these remedies. The website has Pituitarium posterior 200c is this the same is 'pitutory gland 200'
[message edited by WilliamHolst on Fri, 13 Jan 2012 05:48:05 GMT]
 
WilliamHolst 7 years ago
Do NOT mix these remedies with the prescription your homoeopath has already made. You need to check in with her if you wish to start taking other medicines. Mixing medicines like this can create very serious problems and side effects.
 
brisbanehomoeopath 7 years ago
okay thank you i will not mix remedies. I am going to continue with her remedy she recommended before taking anything else.
 
WilliamHolst 7 years ago
I m worried for u Mr. Willium host for u in here, bcs u may easily slip here to a wrong Dr. and a wrong prescription will make ur problems worse. Dr. Tamahankar's suggested medicines is not seen perfect for u. Bcs Pituitary gland hormone medicine he prescribed with another medicine which is good for skin and other symptoms but as far as I know that hormone medicines can only be prescribed with biochemic remedies and none but them. I m afraid that it will not do any good to u.
 
Dr. Showrav 7 years ago
Thank you for your concern doctor. Dr. nawazkhan has prescribed me lypocodium which i have ordered and will report my progress. thanks again
 
WilliamHolst 7 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.